# SDR SIMA200209416

- Difficulty date: March 27, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: S53389538212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP4 INSPECTION, FOUND RIGHT FORWARD CARGO LOWER PANEL ATTACH FITTINGS CORRODED.  REPLACED RIGHT FORWARD LOWER CARGO ATTACH FITTINGS IAW ATR 42 SRM 51-25-01 AND 51-25-03.  (M)
